# SDR AUS20011137

- Difficulty date: October 25, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Condition: Wrong Part
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR TO LANDING GEAR DOOR FORWARD ROD BOLT FAILED. INSPECTION OF REMAINING THREE ATTACHMENT BOLTS FOUND THEM TO BE THE INCORRECT PART.
